U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Does arimidex (anastrozole) cause nausea in men?

1 doctor answer3 doctors weighed in
Dr. Raymundo Romero
Medical Oncology 22 years experience
YES: Arimidex (anastrozole) should be taken only by men with male breast cancer. Assuming this is the case, yes, nausea can be a side effect of arimidex (anastrozole). If nausea persists, inform your oncologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 32-year-old member asked:
2 doctor answers4 doctors weighed in
A 52-year-old female asked:
1 doctor answer2 doctors weighed in
A 52-year-old female asked:
2 doctor answers4 doctors weighed in
A member asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 29, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.